# SDR HEEA088622

- Difficulty date: June 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Part number: PHI41294
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED LINK ASSY (2 EA) 212-010-711-003 DUE TO WORN BEARINGS; LINK ASSY (2 EA) 212-011-710-001 DUE TO WORN BEARINGS.  REPAIRED.
